Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 66 of 81 found articles
 
 
  Reliability-based optimization of supported pendulum TMDs’ nonlinear track shape using Padé approximants
 
 
Title: Reliability-based optimization of supported pendulum TMDs’ nonlinear track shape using Padé approximants
Author: Fadel Miguel, Leandro F.
Elias, Said
Beck, André T.
Appeared in: Engineering structures
Paging: Volume 306 () nr. C pages p.
Year: 2024
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 66 of 81 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands